# SDR QXEA0001174

- Difficulty date: April 20, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Scratched
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LADDER PLATES SCRATCHED BELOW PANEL 623 AT RIGHT HAND YW139 - YW171.  REPAIRED IAW DHC-8 MM 8-57-499.
